# SDR SWIA2024122300002

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10088
- Aircraft time: 43,387 hours, 31,677 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON DEPARTURE. RUNNING THE QRH, THE GEAR CAME BACK DOWN AND WE DECIDED TO RETURN TO MSP. THE QRH DID NOT RESOLVE THE NOSEWHEEL STEERING CAUTION. RAN QRH FOR NOSEWHEEL STEERING, WHICH CALLED FOR THE SWITCH TO REMAIN OFF. LANDED AND WAS TOWED BACK TO THE GATE.    (FLIGHT 4273 - FILED OPEN)    INTERROGATED MDC AND FOUND B1 CODES : B1-007432, 007427, 065386, 065387, 005969, 007460. SPOKE WITH PILOTS AND THEY REPORTED NLG NEVER GOT UP AND LOCKED. INSPECTED HYD SYSTEM 3 FOR AIR. NO AIR NOTED IN HYD SYSTEM 3 AT THIS TIME. INSPECTED NLG WOW SENSORS AND TARGETS FOR LOOSE HARDWARE. ALL SENSORS AND TARGETS SECURED. PLEASE REFERENCE AML 1497802 FOR NLG STRUT SERVICING.   PLEASE REFERENCE AML 1497953 FOR GEAR SWINGS.
